# SDR DHL2004801557

- Difficulty date: September 27, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 58004713
- Condition: Cracked
- Location: Fitting
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT SPLICE FITTING HAS CRACKS 1.000, 0.500 STA. 640.000 TO STA. 660.000, L-32R.   PERFORMED MAJOR REPAIR IAW SRM 53-2-0 PG.1, DWG 5800471. REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D PG. 21. FABRICATED SPLICE FITTING (AL7075-T651) IAW DWG 5800471. PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07. CLEANED, TREATED AND PRIMED AREA AND SPLICE FITTING IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED SPLICE FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG.9.
